# SDR QXEA200301560

- Difficulty date: December 11, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 4,245 hours, 3,121 cycles
- System (JASC): 2610 · Detection System
- Part: Screen
- Condition: Torn
- Location: Zone 100
- Part time: 4,245 hours, 3,121 cycles
- Component: Chimney
- Component part number: 9847101505
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE FORWARD CARGO COMPARTMENT FIRE DETECTOR CHIMNEY MESH TORN.  THE CHIMNEY WAS REPLACED WITH NEW.
